# SDR SWAA2020030942253

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,952 hours, 43,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PULL" HANDLE COVER ON AFT SERVICE DOOR SLIDE IMPROPERLY POSITIONED         RESECURED PULL HANDLE COVER ON AFT SERVICE DOOR PER AMM 25-66-01
